# SDR SWIA2020021448493

- Difficulty date: January 3, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON TOP OF FLOOR BEAM LBL27 HAS CORROSION SPOTS BETWEEN FS 559+80 THRU 559+96 IN THE CARGO BAY   (C-CHECK) RO 2/10/2020   INSTALLED SEAT TRACK IAW CRJ 200 AMM.  AAR527961 CAL DUE 10-02-20
